Global regularity of the logarithmically supercritical MHD system with zero diffusivity

Research output: Contribution to journalArticlepeer-review

38 Scopus citations

Abstract

We prove the global regularity of the solution pair to the N-dimensional logarithmically supercritical magnetohydrodynamics system with zero diffusivity. This is the endpoint case omitted in the work of [1]; it also improves some previous results logarithmically.

Original languageEnglish
Pages (from-to)46-51
Number of pages6
JournalApplied Mathematics Letters
Volume29
DOIs
StatePublished - Mar 2014

Keywords

  • Global regularity
  • Magnetohydrodynamics system
  • Navier-Stokes system

Fingerprint Dive into the research topics of 'Global regularity of the logarithmically supercritical MHD system with zero diffusivity'. Together they form a unique fingerprint.

Cite this